# SDR ASOA20160506044

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 27,307 hours, 17,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE CREW REPORTED THAT THE EMERGENCY LIGHT SIGN, CAPT SIDE, NEAR WING EXIT, LOWER WAS INOPERATIVE. MAINTENANCE RESET THE EMERGENCY LIGHT SYS, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
